# SDR UIEA2015010400001

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,919 hours, 16,016 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FAN BLADE BENT ON POST FLIGHT.  INSPECTED NR 2 ENG, FOUND LE DISTORTION BLADES 21, 22 & 23 FIRST STAGE FAN.  ALL DISTORTIONS WITHIN LIMITS IAW AMM 72-31-02-226-019 STEP 1 M.
